# SDR FDEA201501300393

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51351
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1560 - 1580 RBL 24.75, SEAT TRACK CROWN.  REMOVED IAW SRM 51-10-02 REV 113.  REWORKED AREA, EVALUATED & FOUND MATERIAL LOSS OF 0.025 INCHES EXCEEDS CROWN LIMIT OF 0.020 INCHES IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 REV 113.  SEAT TRACK REMOVED BETWEEN STATION 1540 TO 1570, RBL 24.75 IAW SRM 51-40-02 REV 114.  NEW SEAT TRACK FABRICATED & INSTALLED IAW DWG 146N5137 SHT 1 REV.  REPAIR CLASSIFIED AS MAJOR.
